MAUDE Adverse Event Report: CANON INC. CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

CANON INC. CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number INFX-8000V
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In this case, the c-arm and omega movement was stopped by the touch sensor, which is a safety feature.The damage to the x-ray beam limiting device unit was caused by the user's additional operation.So, there will be no further property damage.Although there was a possibility that the unit would fall from the c-arm body due to the rotation mechanism detaching, there was no possibility that the fallen unit could contact the patient or user considering the c-arm position.Therefore, there will be no personal injury.
 
Event or Problem Description
During automatic positioning, the c-arm and omega contacted.After that, a user attempted to keep the arms separated but operated as the arms were further strongly contacted by additional user operations.This caused damage to the x-ray beam limiting device unit and the occurrence of an error of this unit.After the study was finished, a customer engineer found that the rotation mechanism came off.There was no harm to the patient or user, nor any damage to surrounding equipment.This event did not affect the study because this happened at the end of the study.

Brand Name
CANON
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
CANON INC.
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA  324-8550
Manufacturer (Section G)
CANON MEDICAL SYSTEMS USA, INC.
2441 michelle drive
tustin, CA 92780
Manufacturer Contact
orlando tadeo
2441 michelle drive
tustin,, CA 92780
7146697459
MDR Report Key24772377
Report Number2020563-2026-00004
Device Sequence Number9925122
Product Code OWB
UDI-Device Identifier04987670100222
UDI-Public(01)04987670100222
Combination Product (Y/N)N
PMA/510(K) Number
K253584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFX-8000V
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown